Construction of an optimal envelope for a cone of nonnegative functions with monotonicity properties
- 30 Downloads
We study the problem of constructing a minimal quasi-Banach ideal space containing a given cone of nonnegative functions with monotonicity properties. The construction employs nondegenerate operators. We present general results on constructing optimal envelopes consistent with an order relation and obtain specifications of these constructions for various cones and various order relations. We also address the issue of order covering and order equivalence of cones.
Unable to display preview. Download preview PDF.
- 3.E. G. Bakhtigareeva, M. L. Goldman, and P. P. Zabreiko, “Optimal reconstruction of a generalized Banach function space from a cone of nonnegative functions,” Vestn. Tambov. Univ., Ser. Estestv. Tekh. Nauki 19 (2), 316–330 (2014).Google Scholar
- 13.S. G. Krein, Yu. I. Petunin, and E. M. Semenov, Interpolation of Linear Operators (Nauka, Moscow, 1978; Am. Math. Soc., Providence, RI, 1982), Transl. Math. Monogr. 54.Google Scholar